MAUDE Adverse Event Report: ARTHREX, INC. AC GUIDE, RIGHT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. AC GUIDE, RIGHT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number AC GUIDE, RIGHT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint confirmed, the head was found to be detached from the body of the device.Investigation revealed the filet weld broke and the pins and pin holes were deformed.The most likely cause is prying and/or leveraging the device during use.
 
Event or Problem Description
It was reported that the device broke.The extremity dissociated from the rest of the viewfinder when it was put in place for arthroscopic acromioclavicular dysjunction intervention.Broken piece was retrieved from patient.No harm for patient, operator or third party was reported.The surgery was finished successfully.Update 28-aug-2019: surgeon had to change surgical technique.The planned technique was arthroscopic acromio clavicular dysjunction.Because of the incident, the surgeon had to change his intervention to an open procedure.

Brand Name
AC GUIDE, RIGHT
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9081026
Report Number1220246-2019-01318
Device Sequence Number3643235
Product Code MDM
UDI-Device Identifier00888867026247
UDI-Public00888867026247
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAC GUIDE, RIGHT
Device Catalogue NumberAR-2254R
Device Lot Number25301146
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;